Maintain a healthier lifestyle!
Explore Natural Products recommended by Top Health Experts.
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I've been taking topiramate 25 mg for instability which works well. But by mistake I took 2 tablet and its affecting me my body is tingling and feeling dizzy. How should I flush it.

1 Doctor Answered
Topiramate is even prescribed 100 mg also for patients. That's not a problem in your case. Within 24 hours, your topiramate levels in blood comes down and your symptoms also disappear gradually.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.